RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 791–794 (Mi mz4035)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

An Example of a Two-Parameter Family of Affine Homogeneous Real Hypersurfaces in $\mathbb C^3$

A. M. Demin, A. V. Loboda

Voronezh State Academy of Building and Architecture

Keywords: real hypersurface, affine homogenous surface, Moser normal form, Lie algebra, weakly contractive map, holomorphic map

DOI: https://doi.org/10.4213/mzm4035

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 737–740

Bibliographic databases:

Received: 22.02.2008

Citation: A. M. Demin, A. V. Loboda, “An Example of a Two-Parameter Family of Affine Homogeneous Real Hypersurfaces in $\mathbb C^3$”, Mat. Zametki, 84:5 (2008), 791–794; Math. Notes, 84:5 (2008), 737–740

Citation in format AMSBIB
\Bibitem{DemLob08}
\by A.~M.~Demin, A.~V.~Loboda
\paper An Example of a Two-Parameter Family of Affine Homogeneous Real Hypersurfaces in~$\mathbb C^3$
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 791--794
\mathnet{http://mi.mathnet.ru/mz4035}
\crossref{https://doi.org/10.4213/mzm4035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500647}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 737--740
\crossref{https://doi.org/10.1134/S0001434608110175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749095036}


Linking options:
  • http://mi.mathnet.ru/eng/mz4035
  • https://doi.org/10.4213/mzm4035
  • http://mi.mathnet.ru/eng/mz/v84/i5/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Danilov, A. V. Loboda, “Affine Homogeneity of Indefinite Real Hypersurfaces in the Space $\mathbb{C}^3$”, Math. Notes, 88:6 (2010), 827–843  mathnet  crossref  crossref  mathscinet  isi
    2. Nguen Tkhi Tkhyui Zyong, “Postroenie 5-mernykh matrichnykh algebr li s pomoschyu paketa maple”, Vestn. Voronezhskogo gos. un-ta. Ser. Fizika. Matematika, 2012, no. 1, 162–162  elib
    3. A. V. Loboda, T. T. D. Nguyẽn, “On the affine homogeneity of tubular type surfaces in $\mathbb C^3$”, Proc. Steklov Inst. Math., 279 (2012), 93–109  mathnet  crossref  mathscinet  isi  elib  elib
    4. A. V. Loboda, V. K. Evchenko, “Various representations of matrix Lie algebras related to homogeneous surfaces”, Russian Math. (Iz. VUZ), 57:4 (2013), 35–51  mathnet  crossref
    5. A. V. Loboda, “Affinely Homogeneous Real Hypersurfaces of $\mathbb{C}^2$”, Funct. Anal. Appl., 47:2 (2013), 113–126  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:329
    Full text:124
    References:25
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020